# SDR ASAA2017062121144

- Difficulty date: June 21, 2017
- Submitted: June 22, 2017
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 37,179 hours, 11,333 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S  WINDOW OVERHEAT LIGHT ILLUMINATED AT FL 360 AND WAS RESET.  ACFT GROUNDED .  WINDOW HEAT OPS NORMAL IAW AMM 30-41-00.
